Posted by: kv | 2009-02-02

nausea and dizziness

Hi I am a 25year old female. I have been experiencing persistent nausea and occasional dizziness for the past few months. I started taking the pill (Minesse) since September last year. I thought the nausea was because of that but its been a few months since i started so i thought the nausea would go away. When i have my period or eat garlic, my blood pressure drops dramatically. I fainted more than once due to this. Anyway I have mild nause almost every day (no specific time) and I am now at a point where i take nausea tablets almost every day-its the only way i can function at work or when i go out. I dont think it could be the pill cos i feel ill even on the days i take the inactive pill. I dont know what could be the problem, if its an issue with my stomach, or with the pill, or even the fact that i have a huge issue/phobia when it comes to nausea/vomiting (i had a bad tummy bug a few months ago and was throwing up a lot - maybe i am anxious due to that experience) I dont know if i should bother my doc with this vague, non specific issues again. PS i am not anemic, my iron levels are actually slightly higher than normal. I am 152 cm tall and 38kg (Yes i know i am very tiny, but i DO NOT have an eating disorder!) Please tell me what to do! Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear KV
There could be other reasons for your symptoms than stomach problems or side effects from the pill. Accompanied by dizziness it could be due to a problem in the middle ear (vestibulitis or vertigo). It is not good to take anti-nausea tablets longterm, as it may affect your concentration, rather see your doctor as he may need to check for fluid in the middle ear, or signs of peptic ulcer or gastritis ( inflammation of the stomach lining). He may even need to refer you to an ENT specialist. I doubt whether this is psychological - first exclude possible physical problems
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.